# SDR SWAA2021020239554

- Difficulty date: January 4, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242UF HAS AREAS OF PULLED STRANDS. (MARKED) / REPAIRED DAMAGE TO FLOOR PANEL 242UF IAW SRM 53-00-50-2R-1
